CAN CHEMOTHERAPY DAMAGES YOUR NERVOUS AND CAUSES SOMEONE TO HAVE TACTILE HYPERSENTIVITY?

by shonda
(detroit, mi (u.s.a))

I am a 9 yr breast cancer survivor. At 41 I was in menopause, because of the chemo that was given to me. I went thru years of suffering and thought I was losing my mind, until last year my oncologist told me that i was suffering from Tactile Hypersensitivity.


My experience with these symptoms was my hair could not touch the back of my neck, my hands was feeling like something was crawling under my skin and when i see strange materials or items in books or on tv, just the visual i would feel my nervous flaring up. So under all this stress i went to a psychiatrist and was given Wellbutrin 150mg it helped a lot and staying away from any an all caffeine. This has cut it down a whole lot.

S.Creswell

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The SPD Q & A.